My girlfriwnd has her period every three months due to the pill. She is bleeding brown and is bleeding red, but her period is not for another month. What does that meAn
My girlfriend is bleeding red but is on the pill?
- 9 Oct 2014 by gm912913
- 10 October 2014
What pills is she on? I'm assuming she's on a 90 day schedule. Its not unusual to have bleeding when on that schedule. It just means there was something her body had to get rid of. When the uterine lining gets to a certain level it has to come out, even if she's still on the active pills. Here's a hint for you both, when our bodies do odd things, 98% of the time it means nothing. She's ok, her protection is still there. She doesn't have to worry about this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2014 • 1 answer
Posted 27 Mar 2015 • 1 answer
Posted 18 May 2015 • 1 answer
Posted 18 May 2015 • 2 answers
Posted 23 Aug 2015 • 1 answer